# SDR ASAA2019072230138

- Difficulty date: July 22, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 42,977 hours, 13,063 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF #1 INDICATES FAIL ON COM CONTROL PANEL. SEEMS TO TUNE AND RECEIVE OK BUT REVERTS TO FAIL AFTER SHORT AMOUNT OF TIME. GROUNDED - YES. HF #1 BITE CK SHOWS CONT INPUT FAIL. PERFORMED FIM 23-11 TASK 802 & FAULT CLEARED. GROUND FUNCTIONAL CK GOOD.
